# SDR 03FDEA01091

- Difficulty date: July 11, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 777
- Aircraft time: 9,504 hours, 5,003 cycles
- System (JASC): 2210 · Autopilot System
- Part: Controller
- Part number: B415ABM1
- Part serial: 450
- Condition: Failed
- Location: Autoflight Sys
- Stage of operation: AP
- How discovered: C
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

CWF  CLOSER DURING CATIII APPROACH WITH A NORMAL GLIDE SLOPE AND SINK RATE A RAPID COUNTDOWN (50,40,30,ECT) OCCURED AND THE AIRCRAFT FLARED EARLY FOLLOWED BY A PUSHOVER AND SUBSEQUENT FIRM LANDING.    REMOVED AND REPLACED TCC IAW AMM 22-36-34-4 AND RADIO ALT. (ON NR S00026) IAW AMM   22-36-42-4. PERFORMED AFS/LAND TEST IAW AMM 22-40-00 AND TEST OF THE RAD. ALT.   SYSTEM IAW AMM 34-42-00-5, OP'S CHECK GOOD. PERFORMED PRECAUTIONARY INSPECTION,   IAW CUSTOMER REQUEST, FOR FIRM LANDING VIA AMM REF 05-11-00 PG 5 THRU 62 PHASE ONE.  WITH NO DEFECTS EXCEPT TIRE WEAR.
